MAUDE Adverse Event Report: MicroVention, Inc. AZUR HydroPack 18; Device, Vascular, For Promoting Embolization

MicroVention, Inc. AZUR HydroPack 18; Device, Vascular, For Promoting Embolization
Model Number 45-880060
Medical Device Problem Codes Material Fragmentation (1261); Difficult to Remove (1528); Unraveled Material (1664); Premature Separation (4045)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury

Brand Name
AZUR HydroPack 18
Common Device Name
Device, Vascular, For Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50165459
Report Number2032493-2026-08125
Device Sequence Number5305733
Product Code KRD
UDI-Device Identifier00842429118085
UDI-Public(01)00842429118085(11)260331(17)310228(10)0001623945
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880060
Device Lot Number0001623945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown